| Model Number |
720074-02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Necrosis (1971)
| Date of Event |
08/08/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced some necrosis at the incision site and bleeding but not more than expected; therefore, the patient was watched over the weekend.In addition, a small hematoma was found in the corporal body.Due to the medical history of the patient, the physician decided to remove the spectra penile prosthesis (spp).There were no performance allegations against the device.The device is not suspected to be related to the patient health condition.
Additional Manufacturer Narrative
There was no device available for analysis and there was no report of a device performance allegation during treatment.The reported patient symptoms are known risk associated with implants of these device as indicated in the instructions for use (ifu).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
Event or Problem Description